# SDR SWIA202157057

- Difficulty date: February 2, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Condition: Damaged
- Location: Lt Trans Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL ACCESS DOOR LANDING ALIGNMENT HOLE IS ELONGATED.   (C-CHECK) RO 3/25/2021    REPLACED L/H UPPER TRANSCOWL COAMING AND DOUBLERS. REF REO 670-54-21-1207 REV A DATED 2015-08-27  REF CRJ 700 SRM 51-42-13-001-001-A01. REPLACED BEARING PADS AND STIFFINER. COMPLIED WITH 51-900-1002-SKY
